# SDR CA070911013

- Difficulty date: September 8, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,004 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW RECEIVED A FLAP FAIL MESSAGE AFTER SELECTING THE FLAP TO 0 DEGREE AFTER LANDING. THE FECU TO LT BPSU WIRING WAS INSPECTED AND NO FAULT WAS FOUND. FECU WAS REPLACED, FUNCTIONAL TEST COMPLETED AND THE AIRCRAFT RELEASED INTO SERVICE,   FOUR FLIGHTS LATER THE CREW EXPERIENCED A FLAP FAIL MESSAGE WHEN FLAP WERE SELECTED FROM 0 TO 8 DEGREES IN PREPARATION FOR TAKE OFF. THE FECU FAULT CODE WAS AGAIN INDICATING PROBLEM WITH WIRING BETWEEN THE LT BPSU AND FECU. WIRING WAS INSPECTED AND NO FAULT WAS NOTICED. FURTHER INVESTIGATION REVEALED THAT THE RT BPSU WAS AT FAULT. R/H BPSU WAS REPLACED, FUNCTIONAL TEST COMPLETED AND THE AIRCRAFT RELEASED INTO SERVICE. (TC NR 20070911013)
